# SDR SWIA201904035723

- Difficulty date: February 19, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 36,327 hours, 31,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL HAS CORROSION ON THE LOWER SILL. (C-CHECK) RO: 04/01/2019 REMOVED & INSTALLED NEW SERVICE DOOR LOWER SILL ANGLE IAW SRM.
